# SDR SWAA2021080287857

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 380 S8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 380 AT LEVEL S-8L AT PASSENGER CABIN ; 2021-295479G / [01] TOOL USED: CALIPER P/N 500-197-30; S/N A18234369; DUE DATE 19-AUG-21; [02] INSTALLED REPAIR PARTS LOC FRAME BS 380 AT LEVEL S-8L AT PASSENGER CABIN ARE DOCUMENTED ON EA# 1-A53-12114 R6 (BAR CODE TTG8Q005LDY2); [03] INSTALLED REPAIR PARTS LOC FRAME BS 380 AT LEVEL S-8L AT PASSENGER CABIN ARE DOCUMENTED ON EA# 1-A53-12114 R6 (BAR CODE TTG8Q005LDY2) COMPLETE RII INSPECTION.; [04] PERFORMED REPAIR ON FRAME BS 380 AT LEVEL STR 8L PASSENGER CABIN IAW EA# 1-A53-12114 R6 (BAR CODE TTG8Q005LDY2); [05] PERFORMED REPAIR ON FRAME BS 380 AT LEVEL STR 8L PASSENGER CABIN IAW EA# 1-A53-12114 R6 (BAR CODE TTG8Q005LDY2) COMPLETE RII INSPECTION
